# SDR 2007UALA02225

- Difficulty date: June 25, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 45,146 hours, 15,833 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 141N6250
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R, GIRT BAR ENGAGEMENT LT INOP.  FOUND GIRT BAR LOOSE.  REINSTALLED GIRT BAR DOOR AND NOW IT ARMS OKAY.
